# SDR CA080821013

- Difficulty date: August 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620010
- Condition: Defective
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT AUTOPILOT CAUSING ACFT TO PORPOISE ON DESCENT FROM 18,000 FT (WHEN BARO RESET), THEN GOES AWAY. REPLACED ENCODING ALTIMETER AND PROBLEM SOLVED.
